Medical Questions > Pregnancy Forum > Am I Pregnant Forum

4 days late period with some light brown spotting one day

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
Hi, me and my bf are sexually active, we had sex about a week before my period was due. I am on the Alesse birth control pill, have been for about 3-4 months already. I started my sugar pills 4 days ago, and still no period. I had some brown spotting today, and my stomach has been feeling bloated all day.
I was lifting heavy things at work, and kept getting soo exhausted, and also got some spins. I didn't drink much water at all today, so my spins may have been from the lack of water. But I am very concerned on if I could be pregnant.
For the past 3 months I have been having a weird feeling that im pregnant, my period last month was unusual, it was 3 days late, and it started with a heavy flow the first day, then was very very light for the rest of the days, it was more of a brown discharge for those following days from the heavy flow.
Lately I've been trying to push around my stomach to see if i can feel if my uterus has grown at all, and i swear my stomach feels like its been growing. it feels like a rock when i push down on it. I am a little overweight, so I probably wouldn't be showing if I were pregnant.
Do you think this could be a sign of pregnancy? I've also been very moody at home & at work, which it isnt soo good when its at work, cause i become rude to all my customers. Ive also been very emotional, I cry over anything. I cry just from watching tv shows & movies.
Did you find this post helpful?
|

User Profile
replied March 21st, 2011
Hello,

Welcome to ehealthforum

If you have been taking the birth control pills very regularly without missing a single pill chances of pregnancy are rare.Decreased periods,spotting,irregularity in periods,nausea,fatigue,mood swings,headache,bloated stomach are some of the common side effects of pill intake.It might be that the pills would be causing these symptoms.Have you noticed the change in periods after you started the pills?Usually the symptoms are present during the initial 3 months of use and subside gradually.
if you notice anything unusual kindly visit a Gynaecologist for evaluation.

Take Care!



|
Did you find this post helpful?

replied April 16th, 2011
Possible Pregnancy or a late period
Hi,
I am 31 years old and had the mirena implant removed 2 years ago. I have had a regular 28day cycle since then. My last cycle started on March 10 and ended the 14th. This month I was 4 days late. I begin extremely light spotting on the 14th and still have not begin a normal flow. 3hpts are negative.
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Am I Pregnant , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.